# SDR REXA2019061730873

- Difficulty date: May 13, 2019
- Submitted: June 17, 2019
- Operation: Air carrier
- Aircraft: N297PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15297
- Aircraft time: 13,537 hours, 9,356 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH69037380
- Condition: Corroded
- Location: Bs 364-485
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SEAT RAILS 9RBL FS364 TO FS485, 9LBL FS374 TO FS485, 27LBL FS350 TO FS485 AT PAX CABIN. (CPAX)(TCI 53-20-318)
SUMMARY OF NRC S/N 00112: FLOOR SEAT RAILS 9RBL FS364 TO FS485, 9LBL FS374 TO FS485, 27LBL FS350 TO FS485 AT PAX CABIN WERE REPLACED PER CRJ-900 AMM 53-00-49-400-801 (CONFIG A12) (LEVEL CORROSION 2).
